Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 575-583
http://dx.doi.org/10.1155/S0161171288000687

Studies on the differential equations of enzyme kinetics. II. bimolecular reaction: the fitting of experimental data to the simplified model

1Biophysics Laboratory, La Feria, Texas 78559-0951, USA
2Department of Mathematics, Pan American University, Edinburg, Texas 78539, USA

Received 29 April 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claude Marmasse and Joseph Wiener, “Studies on the differential equations of enzyme kinetics. II. bimolecular reaction: the fitting of experimental data to the simplified model,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 575-583, 1988. https://doi.org/10.1155/S0161171288000687.